# SDR GLBA20061024

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 23,269 hours, 28,211 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EES - FLIGHT 5041 (DEN) PILOTS REPORTED THE MAIN CABIN DOOR COULD NOT BE OPENED FROM THE INSIDE. MAINTENANCE CLEANED THE PUSH BUTTON SWITCH AND OPERATIONALLY CHECKED THE DOOR. OPS GOOD IAW MM 52-10-00.
